Doctor insights on:
Marinol Appetite Stimulant
9 weeks after gall bladder surgery and still no appetite, eating little. is this normal? have resumed normal activities but am weak, losing weight. marinol no help. next steps?
Not typical: if gall bladder removed uneventfully and no stones left behind in the bile ducts or leak of bile after surgery, you should be improving. Follow up with your surgeon. Other problems can coincide with or cause gallbladder disease. One uncommon problem that can cause gallbladder problems as well as difficulty eating is hardening of the arteries to the gut and could be considered given your age. ...Read more
I've had nausea for over a year now due to eye pain and headaches. Im loosing weight and have no appetite. Can a doctor prescribe marinol for this?
Glucoma: if you have glucoma, the answer is yes. check with your doctor ...Read more
No: Not an effective treatment for glaucoma because it doesn't lower the eye pressure for that long or that much (thus side effects are worse than therapeutic benefit). However, scientists are trying to study the effects to see if a safe drug compound can be derived from the active ingredient. ...Read moreSee 1 more doctor answer
What is the difference between nabilone and marinol. I am currently on the max dose of nabilone for fibro and wonder if marinol is a better fit...
Marinol: I can't speak for your physician but I am not aware of any trials or studies where Marinol was shown to decrease symptoms or their severity in ptsd. It's schedule iii controlled substance by fda and is basically man-made cannabis. Only approved for anorexia/wt. Loss in HIV or severe vomiting while undergoing chemotherapy for ca. I would not rx for ptsd there are other meds that have been studied. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Appetite stimulant supplements
- Appetite stimulant children
- Alcohol appetite stimulant
- Ask a doctor a question free online
- Herbal appetite stimulant
- Black hole appetite stimulant
- Grub on appetite stimulant
- Liquid appetite stimulant
- Talk to a general internist online for free